Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Diagnosed with flu, running fever, alternating Ibuprofen and Tylenol, still feverish. Should be concerned ?

Hello, My daughter was diagnosed with the flu and has been running a fever for about a week now. We have been alternating ibuprofen and tylenol every 4 hours. Tonight she had a temp of 101.3 and gave her a dose of ibuprofen 5cc s which was advised by the pediatrician . Now her temp is down to 96.1. Should we be concerned? Thanks
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ayurveda Specialist 's  Response
Your Daughter's age was not mentioned.
Symptoms are Influenza can start quite suddenly one or two days after infection. Fever is also common early in the infction , with body temparature ranging from 100 to 103 F.
Symptoms of influenza may include fever, cough , nasal congestion , runny nose ,body ache and head ache etc.
Anti-viral drugs are effective in treating influenza if given early. it can be important to identify cases early.
SUDHARSANA CHURNA PILLS three times daily.
NILAVEMBU KASHAYAM 20 ml three times daily.
Apply CHANDRA KALA LEPAM for external use as balm.
Answered: Sun, 24 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor